# SDR UALA2011062003019

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,999 hours, 12,591 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 124
- Condition: Faulted
- Location: Equipment Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN FROM DELIVERY NOTED FWD EQ EXHAUST FAN STATUS MESSAGE.  UNABLE TO CLEAR MESSAGE.  CYCLED CB IN COCKPIT NO HELP H21 P6 AND P22 P11-6.  REPLACED EXH FAN PER MM, OPS CHECKS GOOD.
